Alert archive / California / Small Craft Advisories in 2022

Small Craft Advisory 49, NWS Eureka, CA

April 20, 2022

NWS Eureka, CA issued this small craft advisory at Apr 20, 2022, 2:25 PM PDT. It was in force for 67 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2022, 2:25 PM PDT (21:25 UTC)
Expired
Apr 23, 2022, 9:00 AM PDT
In force
67 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

839 
WHUS76 KEKA 202125
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
225 PM PDT Wed Apr 20 2022

PZZ450-470-475-210530-
/O.CAN.KEKA.GL.W.0017.000000T0000Z-220420T2200Z/
/O.NEW.KEKA.SC.Y.0049.220420T2125Z-220423T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
225 PM PDT Wed Apr 20 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 11 to 16 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 
  10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-210530-
/O.CAN.KEKA.GL.W.0017.000000T0000Z-220420T2200Z/
/O.NEW.KEKA.SC.Y.0049.220420T2125Z-220421T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
225 PM PDT Wed Apr 20 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  9 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
12 follow-up statements
865 
WHUS76 KEKA 210422
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
922 PM PDT Wed Apr 20 2022

PZZ450-470-475-211230-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-220423T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
922 PM PDT Wed Apr 20 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt
  tonight, easing tomorrow into Friday. Seas building 11 to 16
  feet on Thursday. 

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 
  10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-211000-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-220421T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
922 PM PDT Wed Apr 20 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 7
  to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
965 
WHUS76 KEKA 210915
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
215 AM PDT Thu Apr 21 2022

PZZ455-211715-
/O.EXT.KEKA.SC.Y.0049.000000T0000Z-220423T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
215 AM PDT Thu Apr 21 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WHAT...South winds 5 to 15 kt with gusts up to 25 kt and seas 
  9 to 14 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-470-475-211715-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-220423T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
215 AM PDT Thu Apr 21 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 11 to 16 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 
  10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
421 
WHUS76 KEKA 211553
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
853 AM PDT Thu Apr 21 2022

PZZ450-455-470-475-220000-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-220423T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
853 AM PDT Thu Apr 21 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 11 to 16 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 
  10 nm and Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
951 
WHUS76 KEKA 212118
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
218 PM PDT Thu Apr 21 2022

PZZ450-455-470-475-220530-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-220423T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
218 PM PDT Thu Apr 21 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 11 to 16 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 
  10 nm and Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
459 
WHUS76 KEKA 220354
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
854 PM PDT Thu Apr 21 2022

PZZ450-455-470-475-221200-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-220423T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
854 PM PDT Thu Apr 21 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Seas 10 to 15 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 
  10 nm and Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
964 
WHUS76 KEKA 220923
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
223 AM PDT Fri Apr 22 2022

PZZ450-455-470-475-221730-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-220423T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
223 AM PDT Fri Apr 22 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Seas 10 to 14 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 
  10 nm and Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
638 
WHUS76 KEKA 221524
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
824 AM PDT Fri Apr 22 2022

PZZ450-455-470-475-222330-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-220423T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
824 AM PDT Fri Apr 22 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Seas 9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 
  10 nm and Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
473 
WHUS76 KEKA 222107
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
207 PM PDT Fri Apr 22 2022

PZZ450-455-470-475-230515-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-220423T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
207 PM PDT Fri Apr 22 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Seas 9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 
  10 nm and Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
128 
WHUS76 KEKA 230414
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
914 PM PDT Fri Apr 22 2022

PZZ450-455-470-475-231000-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-220423T1000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
914 PM PDT Fri Apr 22 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 
  10 nm and Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
580 
WHUS76 KEKA 230940
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
240 AM PDT Sat Apr 23 2022

PZZ450-455-470-475-231600-
/O.EXT.KEKA.SC.Y.0049.000000T0000Z-220423T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
240 AM PDT Sat Apr 23 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 
  10 nm and Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
989 
WHUS76 KEKA 231511
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
811 AM PDT Sat Apr 23 2022

PZZ450-455-470-475-231615-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-220423T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
811 AM PDT Sat Apr 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Seas 9 to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George 
  to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 
  10 nm and Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
326 
WHUS76 KEKA 231545
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
845 AM PDT Sat Apr 23 2022

PZZ450-455-470-475-231645-
/O.EXP.KEKA.SC.Y.0049.000000T0000Z-220423T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
845 AM PDT Sat Apr 23 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 4:47 AM PDT, 9 hours 38 minutes earlier.

Area forecast discussion, Apr 20, 4:47 AM PDT, 9 hours 38 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
447 AM PDT Wed Apr 20 2022

.SYNOPSIS...A cold front is approaching the coast this morning
bringing gusty winds, locally heavy rain, and mountain snow to
the area. Tonight through Thursday night showers will continue
and there is a chance for thunderstorms. Friday showers will taper
off as high pressure builds in. This will bring seasonal
temperatures and dry weather for the weekend through Monday.

&&

.DISCUSSION...A cold front is approaching the coast this morning.
This is expected to bring gusty winds, locally heavy rain, and
mountain snow to NW CA. South to southeast winds have started to
pick up as of 4 AM with gusts of 30 to 40 mph. Surface
temperatures indicate snow levels will be around 4,000 feet as the
precipitation starts this morning. Most areas will see snow
levels rise fairly quickly to over 5,000 feet. Northern Trinity
county may see snow levels linger around 4,000 to 4,500 before
rising slightly this afternoon. The winter storm warning above
4,500 feet looks on track, although snow levels may rise briefly
over 5,000 feet in the afternoon. Behind this initial wave around
midday there may be a break in the rain, at least along the coast.
Behind the front the instability starts to increase and is
expected to bring the threat for thunderstorms. The models are
still showing some differences in how much instability there is.
The NAM shows around 200 J/kg of CAPE in Del Norte county. This
will bring the potential for some small hail, but it is not
expected to be cold enough to see much accumulation on the
roadways. For now it looks like there is a slight chance for
thunderstorms this afternoon and evening in Humboldt and Del
Norte counties.

Tonight and Thursday are expected to continue to see showers as
the upper level trough moves slowly towards the coast. Snow
levels are expected to gradually fall to around 4,000 feet, but
snowfall amounts are expected to be several inches. A few
shortwaves are expected to move around the base of the trough
enhancing showers and potentially bringing a few thunderstorms.
Models continue to differ slightly on the timing of these subtle
shortwaves. The NBM continues to indicate thunderstorms for much
of the period, but this appears overdone. Thursday afternoon
continues to look like the best chance for most of the area to see
thunderstorms. Thursday night the trough moves overhead and this
will bring some of the lowest snow levels, but by this time most
of the showers will have moved out of the area. Friday most of the
showers are expected to be over, but afternoon heating could
develop a few in the inland areas.

Friday night into Saturday has the potential to be the coldest
night, but this will depend on how much cloud cover develops in
the valleys. For now have leaned towards a colder and drier
solution following the NBM. Either way some freeze warnings will
likely be needed. High pressure starts to build in on Saturday and
afternoon high temperatures will continue to warm, likely reaching
into the 60s to around 70 in the inland areas. Sunday and Monday
overnight lows will be in the 30s in many area with frost and
freeze remaining a possibility. Tuesday is the next chance for
rain, but the current NBM guidance is only showing very small
amounts in the northern areas. MKK

&&

.AVIATION...A cold front approaches the coast early this morning,
driving gusty southerly winds across NWRN CA today. Winds will peak
this morning, followed by rain, impacted visibilities, and lowering
ceilings later this morning and this afternoon as the front moves
onshore. Multiple rounds of rain look to follow the main frontal
passage through this afternoon and overnight, thus fluctuating MVFR
to possibly IFR ceilings and vis are likely through the TAF period.

&&

.MARINE...Southerlies ramp back up to Gale Force once again across
all zones early this morning, strongest in the waters and southern
inners. Winds then significantly weaken behind the front this
afternoon, however advisory-level southwesterlies continue through
much of Thursday. Winds should calm to light and variable Friday as
the associated surface low passes overhead, then northerlies look to
return this weekend and early next week.

Seas build in response to the increasing winds this morning while a
fresh W swell continues underneath the building short-period
southerlies today. Recent ASCAT passes of the fetch in the cold
sector of this system continue to match well with model surface
winds, leading to increasing confidence in the timing/magnitude of
this week's W swell. Current numbers looking like a peak of around
14 to 15 ft at 16 seconds from 280 deg late Thurs night. Another low
looks to speed across this section of the NEPAC later this week,
possibly sending us another WNW swell this weekend.

/TDJ

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Wind Advisory from 8 AM this morning to 3 PM PDT this
     afternoon for CAZ101-102-104>106.

     Winter Storm Warning from 8 AM this morning to 2 AM PDT
     Thursday for CAZ107.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 3 AM PDT early this morning for
     PZZ450-455-470-475.

     Gale Warning until 3 PM PDT this afternoon for PZZ450-455-
     470-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Apr 20, 4:49 AM PDT, 9 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
449 AM PDT Wed Apr 20 2022

CAZ103-108>115-211200-
Northern Humboldt Coast-Southern Trinity-Mendocino Coast-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake-Southern Lake-
449 AM PDT Wed Apr 20 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-102-104>106-211200-
Coastal Del Norte-Del Norte Interior-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
449 AM PDT Wed Apr 20 2022

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM THIS
EVENING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory is in effect through 8 PM this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-211200-
Northern Trinity-
449 AM PDT Wed Apr 20 2022

...WINTER STORM WARNING IN EFFECT UNTIL 2 AM THURSDAY ABOVE 4500
FEET...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Winter Storm Warning is in effect until 2 AM Thursday morning
above 4500 feet.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.